RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 2, Pages 165–176 (Mi izv3963)  

This article is cited in 2 scientific papers (total in 3 papers)

Proof of the rigidity of piece-wise regular closed convex surfaces of non-negative curvature

B. Bojarski, I. N. Vekua


Full text: PDF file (1110 kB)

Bibliographic databases:
Received: 01.04.1957

Citation: B. Bojarski, I. N. Vekua, “Proof of the rigidity of piece-wise regular closed convex surfaces of non-negative curvature”, Izv. Akad. Nauk SSSR Ser. Mat., 22:2 (1958), 165–176

Citation in format AMSBIB
\Bibitem{BojVek58}
\by B.~Bojarski, I.~N.~Vekua
\paper Proof of the rigidity of piece-wise regular closed convex surfaces of non-negative curvature
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 2
\pages 165--176
\mathnet{http://mi.mathnet.ru/izv3963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100290}
\zmath{https://zbmath.org/?q=an:0081.15506}


Linking options:
  • http://mi.mathnet.ru/eng/izv3963
  • http://mi.mathnet.ru/eng/izv/v22/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Markov, E. V. Shkryl', “Rigidity of piecewise convex surfaces of torus type”, Sb. Math., 191:4 (2000), 583–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. P. E. Markov, O. Trejos, “On the rigidity of a glued piecewise convex surface”, Sb. Math., 193:2 (2002), 231–246  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. K. Kerimov, “On the 100th anniversary of birthday of Academician Il'ya Nestorovich Vekua (1907–1977)”, Comput. Math. Math. Phys., 48:7 (2008), 1081–1088  mathnet  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:206
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019